# SDR 2004FA0000859

- Difficulty date: August 27, 2004
- Submitted: November 9, 2004
- Operation: General aviation
- Aircraft: N5107Y
- Make and model: Cessna T182T
- Aircraft serial: T18208099
- Engine: Lyc TIO540*
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Misinstalled
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GPS CIRCUIT BREAKER IS PROVIDING POWER TO MULTIPLE UNITS WHICH IS CONTRARY TO AC20-138A.  AC20-138 STATES THAT GPS CIRCUIT BREAKER CAN ONLY POWER GPS.  REFERENCE ATTACHED DRAWINGS FROM MFG WIRING DIAGRAM MANUAL.  PAGES 34-20-00-01 AND 34-52-03-01.
